# SDR UALA2010032200929

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,857 hours, 19,963 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 793C000002
- Part serial: N983
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RIGHT WING NR 3 FLAP ACTUATOR ON ACCT OF CHRONIC LOCKED FLAPS.  INSTALLED NR 3 RT WING FLAP ACTUATOR PER MM.  NEED LONGER BOLTS FOR NEW STYLE ACTUATOR.  TEMPORARILY INSTALLED WITH SHORTER BOLTS, WILL NEED CORRECT LENGTH BOLTS.  ON AOG T1408 & S1381.  INSTALLED ALL BUT 1 CORRECT LENGTH BOLT. INSTALLED BOLT AND COMPLETED INSTALLATION AND ADJUSTMENT OF NR 3 RT FLAP ACTUATOR.
